MAUDE Adverse Event Report: TX027 TX-JACKSONVILLE-MCKNIGHT LINER SUCTION 1500CC; ALKALINE PICRATE, COLORIMETRY, CREATININE

TX027 TX-JACKSONVILLE-MCKNIGHT LINER SUCTION 1500CC; ALKALINE PICRATE, COLORIMETRY, CREATININE
Model Number 65651-920C
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During our investigation the lot number was not made available by the customer, therefore, the device history record could not be reviewed.No sample was received; however cardinal health did receive pictures of the customers setup for suctioning, (canister/liner).A team consisting of cardinal health engineering, quality and production reviewed the pictures, we were unable to determine why the liner collapsed from the pictures.Cardinal health, however, received the following statement from the customer, "the problem has been resolved.The issue was on our end.The plastic container had foam tape inside which was causing the liner to malfunction".Based on the information provided, the assignable cause was foam tape inside the canister put there by the customer which prevented a tight seal and the liner collapsed; therefore, no corrective action will be taken at this time.
 
Event or Problem Description
From information received from the customer, they reportedly have had issues with the suction liners.The suction liners are collapsing on themselves and forming a loose ball in the suction canisters.When this happens the suction no longer works, and a new liner is needed.Based on information received from the customer during our investigation they stated, ¿the problem has been resolved.The issue was on our end.The plastic container had foam tape inside which was causing the liner to malfunction.¿ based on the customers response there was no injury to staff or patient.

Brand Name
LINER SUCTION 1500CC
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
TX027 TX-JACKSONVILLE-MCKNIGHT
200 mcknight st.
jacksonville TX 75766
MDR Report Key11298582
Report Number1423537-2021-00590
Device Sequence Number11040856
Product Code GCX
UDI-Device Identifier50885380029088
UDI-Public50885380029088
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number65651-920C
Device Catalogue Number65651-920C
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2021
Initial Report FDA Received Date02/08/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;